# SDR HNAA2018052500107

- Difficulty date: May 6, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 44,179 hours, 39,781 cycles
- Engine: Allsn AE3007C
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 2 BLEED VALVE FAILED EICAS MESSAGE DISPLAYED DURING TAKEOFF ROLL AFTER POWER LEVELS WERE ADVANCED.  ABORTED THE TAKEOFF.
